# SDR 9606679602

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 617-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE FUSELAGE INNER SKIN BELOW THE LEFT AFT OVERWING EXIT FS 658 TO 680, LONGERON 16L AND BELOW THE RIGHT FORWARD OVERWING EXIT FS 617 TO 639, LONGERON 16R TO 17R.  REPAIRED SKIN (P/N 5911416) PER EA 12-5330-9-C0704.
